# SDR SWAA062968

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 4,912 hours, 2,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022609
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT ASSY MISSING AT ROW 1 ABC.  INSTALLED LIGHT ASSY PER MM.
